# SDR DALA2021120907608

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 20,235 hours, 2,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 FLIGHT ATTENDANT CREW REPORTS EMERGENCY LIGHT ON AISLE HANGING DOWN AT SEAT 31B. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT MOUNTING COMPARTMENT AT SEAT ROW 31B. EMERGENCY LIGHT OP CHECKS GOOD PER A330 AMM 33-52. (8413503)
